| Catalog Number |
530.710 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during service and evaluation, it was determined that the battery oscillator ii for bpl ii device trigger was sticky.It was noted in the service order that the device was not working.There were no reports of injuries, medical intervention or prolonged hospitalization.The date of event was unknown.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: a visual and functional assessment was performed on the device.The following steps failed: check for sticky trigger.Check function of device.Check oscillation frequency with frequency meter.During the service evaluation the following failures were identified: functional: will not run - motor damaged.Functional: sticky trigger.Conclusion: failure reported is confirmed.Root cause: faulty parts (3210).Action: repair.